# SDR SWAA2021050363148

- Difficulty date: April 7, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767 Bl 21l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILDGE AREA T-STAP IS CORRODED AT STA 767+5 BETWEEN LBL 21 AND RBL 21 AT WATERLINE 155.5 / NEW FLOOR 'T' STRAP P/N 146A9401-4 TO BE INSTALLED ON E.O 5360-E-16462-NG
